# SDR IPXA10559419

- Difficulty date: April 16, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 345-353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY FLOOR PANEL IS DELAMINATED ON THE BACK SIDE, STA 345-353 RBL 11 WL 0.  FABRICATED FLOOR PANEL IAW EO B757-5320-9626, REV "G".
